# SDR COEA0801917

- Difficulty date: April 17, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Engine: Pwa PW120
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVAC2423FD
- Part serial: 418
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ODOR IN CREW COMPARTMENT, AFTER LANDING, WHILE TAXIING TO PARKING RAMP.  THE CREW NOTICED A LIGHT BURNING SMELL IN COCKPIT, FOLLOWED BY NR1 PACK VALVE FAULT.  SHORTLY AFTER ARRIVAL, PERFORMED A TEST ENGINE RUN WITH MECHANIC ON BOARD, TO DUPLICATE.  WITH THE NR1 ENGINE PACK ON, AFTER 10 MINUTES, COCKPIT AND CABIN FILLED WITH WHITE SMOKE.  CANCELLED FLIGHT DUE TO PROBLEM NOT BEING IDENTIFIED.  TROUBLESHOOTING FOUND GROUND COOLING FAN INOPERATIVE AND AFT FLAP VANE DAMAGED.  REPLACED GROUND COOLING FAN.  (K)
